# SDR SWIA2020020648231

- Difficulty date: January 3, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* APU EXHAUST CUTOUT EXTERIOR SKIN Ï¿½ GOUGES AND EDGE DAMAGE ON AFT SIDE OF CUTOUT (MARKED).   (C-CHECK) RO 2/04/2020   REMOVED DAMAGE ON APU EXHUAST CUTOUT EXTERIOR SKIN, REF CRJ 200 SRM. SKIN IS WITHIN LIMITS PER BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS. SEE ATTACHED TASK.
